$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Nurofen Zavance 48 Caplets

  Product ID: 95123

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Zavance 48 Caplets

Nurofen Zavance 48 Caplets

产品号:95123
$14.99 中文官网 618独享折扣
$15.99
$14.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

信息

Nurofen Zavance
Nurofen Zavance

Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen.

For faster, effective headache relief choose Nurofen Zavance.

Key features

Nurofen Zavance

Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen.

Nurofen Zavance

Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.

Nurofen Zavance

Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.

Nurofen Zavance

Nurofen Zavance tablets and caplets have a sugar coating.

Nurofen Zavance

Reduces Fever.

Nurofen Zavance

Can be taken on an empty stomach.

Nurofen Zavance

Take 2 tablets or caplets, then 1-2 tablets or caplets every 4-6 hours when necessary. Maximum 6 per day.

Nurofen Zavance

From the #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 08.11.2020

Nurofen Zavance

一般信息

Nurofen Zavance Caplets are absorbed up to X2 Faster than standard Nurofen.

When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance.

Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:

• headache

• migraine headache

• tension headache

• muscular pain

• cold & flu symptoms

• period pain

• dental pain

• sinus pain

• back pain

• arthritic pain

Reduces fever.

Suitable For: Adults and children from 7 years. For the temporary relief of pain and/or inflammation.

Product Claims: Absorbed up to 2x faster than standard Nurofen.

Boxed Contents: 48 Caplets

Size: 48 Pack

Shelf Life in Days: 600

KEY FEATURES

• Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen.
• Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
• Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.
• Nurofen Zavance tablets and caplets have a sugar coating.
• Can be taken on an empty stomach.

警告

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over. Do not use in children under 7 years of age.
Stop use and see your doctor immediately if you have an allergic reaction.

IMPORTANT INFORMATION

Advisory Statements: The maximum recommendec daily dose of 6 caplets contains 146mg of sodium. Contains sucrose.

Pharmacy medicine.

成分

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
dimeticone 1510
ethanol absolute
ethanol
industrial methylated spirit
iron oxide black
isopropyl alcohol
lecithin
macrogol 6000
magnesium stearate
microcrystalline cellulose
propylene glycol
purified talc
purified water
Shellac
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide
xylitol

Active Ingredients: Ibuprofen sodium dihydrate 256 mg (equiv. ibuprofen 200 mg)

Contains: Contains sugars. The maximum recommended daily dose of 6 caplets contains 146mg of sodium.

使用方法

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

USAGE ADVICE

Take with water. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

STORAGE INSTRUCTIONS

Store below 30 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 30 degrees Celsius

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;